# SDR AALA20040540

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA   EMERGENCY ESCAPE LIGHT AT SEAT 29H INOPERATIVE.  FOUND LOOSE CONNECTOR. SECURED LOOSE CONNECTOR FOR EMERGENCY ESCAPE LIGHT AT SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
